# SDR F3LA2010041500390

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 21,142 hours, 10,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963165
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE C CHECK NON ROUTINE N0636.  EMERGENCY LIGHTS AT SEAT 20C AND RIGHT AFT DOOR DO NOT ILLUMINATE.  REMOVED AND REPLACED WIRING HARNESS 860W AT SEAT 20C IAW AIRBUS A319 AMM 33-51-08.  RESEATED PIN 3 OF EXIT LIGHT ASSEMBLY ON RIGHT AFT DOOR 32WL IAW AIRBUS A319 AWM 33-51-02.
